


Nonax-Cold Oral Suspension
Manufacturer
Anax Lifescience
Salt Composition
Chlorpheniramine Maleate (2mg) + Paracetamol (50mg) + Phenylephrine (5mg)
Key Information
Short Description
Nonax-Cold Oral Suspension is a medicine used to treat common cold symptoms, providing relief from headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Oral Suspension
Introduction
Nonax-Cold Oral Suspension can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Nonax-Cold Oral Suspension may be taken with or without food, but it is better to take it at a fixed time.
How it works
Nonax-Cold Oral Suspension is a combination of three medicines:
Quick Tips
Nonax-Cold Oral Suspension helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. May cause excessive drowsiness when consumed with alcohol. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive, or breastfeeding.
Related Medicines

Nazocept-DS Oral Suspension

Z Rest Oral Suspension

Micold DS Oral Suspension

Diocold DS Oral Suspension

Culicold-DP 250 Gelly Strawberry & Watermelon

Fizcold Oral Suspension

Flusun Oral Suspension

Pycold Plus Oral Suspension

MG-Cold DS Oral Suspension
